Welcome to ehealthforum,
The symptoms could be attributed to the hormonal content of your birth control/Nuvaring. If the symptoms have been persistent or worsening, you should consider stopping with the birth control/Nuvaring use. Visit your doctor/gynecologist at the earliest for further evaluation and assistance, and get started on suitable alternative birth control measure.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.